MathSciNet Relay Station
MathSciNet bibliographic data
MR849058 14H45
Schreyer, Frank-Olaf Syzygies of canonical curves and special linear series. Math. Ann. 275 (1986), no. 1, 105–137.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement